# SDR DALA1219746303

- Difficulty date: March 29, 2012
- Submitted: April 2, 2012
- Operation: Air carrier
- Aircraft: N663US
- Make and model: Boeing 747451
- Aircraft serial: 23818
- Aircraft time: 95,633 hours, 12,446 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK APPROXIMATELY 1.3 X 0.7 INCH LENGTH FOUND ON THE LT FUSELAGE TO SKIN VERTICAL STABILIZER UPPER LOBE DOUBLER STA 2521 DURING HFEC INSPECTION.  CARRIED OUT STA 2403.6 TO STA 2524.4 EMPENNAGE UPPER LOBE DOUBLER SB 747-53A2651 REV 1 AS PER PRI 499106-14AD REV 0, 1, 2, 3. DATED 29FEB12.
